# SDR DALA14011150192

- Difficulty date: February 11, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 77,138 hours, 11,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE, LEFT AFT AREA.  MAINTENANCE REPLACED THE POWER SUPPLY AT SEAT 38A. SYS OPERATION IS NORMAL.
